# SDR SWAA2024071713287

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 52,405 hours, 33,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW<[01] REMOVED AND REPLACED FORWARD SERVICE DOOR LOWER EMERGENCY EXIT LIGHT LENS WITH DIRECTIONAL ARROW LENS. REF AMM 33-51-01.
